Czechoslovak Mathematical Journal

Vol. 57, No. 3, 2007 · Contents

Enno Kolk, Annemai Raidjoe:
The continuity of superposition operators on some sequence spaces defined by moduli

E. de Amo, R. del Campo, M. Diaz-Carrillo:
Absolute continuity theorems for abstract Riemann integration

Marek C. Zdun, Weinian Zhang:
A general class of iterative equations on the unit circle

T. L. Miller, V. G. Miller, M. M. Neumann:
The Kato-type spectrum and local spectral theory

S. Pirzada, T. A. Naikoo, F. A. Dar:
Signed degree sets in signed graphs

Jan Jakubik:
Weak homogeneity of lattice ordered groups

Ramiro H. Lafuente-Rodriguez:
Divisibility in certain automorphism groups

Ali Abkar:
On the integral representation of superbiharmonic functions

Seon Mi Lyu, Juan de Dios Perez, Young Jin Suh:
Real hypersurfaces in complex space forms concerned with the local symmetry

Sabine Klinkenberg, Lutz Volkmann:
On the order of certain close to regular graphs without a matching of given size

Takao Komatsu:
Hurwitz continued fractions with confluent hypergeometric functions

M. Doupovec, W. M. Mikulski:
Higher order jet involution

Rita Giuliano-Antonini, Georges Grekos, Ladislav Misik:
On weighted densities

Abdul Rahim Khan, Keith Rowlands:
On locally solid topological lattice groups

Danica Jakubikova-Studenovska, Jozef Pocs:
Test elements and the Retract Theorem for monounary algebras

Zhiming Gao, Yichen Ma, Hongwei Zhuang:
Shape Hessian for generalized Oseen flow by differentiability of a minimax: A Lagrangian approach

Songxiao Li:
A class of integral operators on mixed norm spaces in the unit ball

Anh Tran Mynard, Frederic Mynard:
Closure spaces and characterizations of filters in terms of their Stone images

B. Yousefi, S. Haghkhah:
Hypercyclicity of special operators on Hilbert function spaces

Chiang Lin, Wei-Bo Ou:
A note on degree-continuous graphs

[Contents of Czechoslovak Mathematical Journal]